# SDR HMGA2014020500056

- Difficulty date: January 31, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N41ND
- Make and model: Cessna 525B
- Aircraft serial: 525B0134
- Aircraft time: 1,472 hours, 969 cycles
- Engine: Wilint FJ443A
- Engine time: 1,472 hours, 969 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED OILY SMOKE ODOR IN CABIN.  ISOLATED SOURCE TO RT ENGINE BLEED AIR.  RT ENGINE "SHUDDERED" AND BEGAN INCREASING ITT.  CREW SHUTDOWN NR 2 ENGINE AND DIVERTED.
